# SDR P5CA9500239

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP SKIN GOUGE LEFT SIDE NS 240 NR 1 PYLON.  REPLACED DOUBLER PER BOEING SRM 51-30-02.
